# SDR IPXA2016020498898

- Difficulty date: January 6, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 50,348 hours, 10,749 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1330
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING L/E SKIN DAMAGED BETWEEN XW 344 TO XOS 420 REMOVED, FABRICATED AND REPLACED RT WING L/E SKIN PANEL FROM XW 344.250 TO XOS 420.249 IAW SRM 51-35-01 AND DWG ARB 1330.
